Full Text: PDF
Volume 1, Issue 1, 1 April 2017, Pages 61-69
Abstract. In our present investigation, we study a certain family of q-Mittag-Leffler functions and find sufficient conditions under which it is close-to-convex in the open unit disk U. We consider various corollaries and consequences of our main results. We also point out relevant connections to some of the earlier known developments.
How to Cite this Article:
H.M. Srivastava, Deepak Bansal, Close-to-convexity of a certain family of q-Mittag-Leffler functions, J. Nonlinear Var. Anal. 1 (2017), 61-69.